# SDR UPS08851861

- Difficulty date: March 14, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU FL250 CABIN PRSR/ALT WARNING HORN SOUNDED.  CABIN ATL WAS 13000 FT AND CLIMBING AT 4000 FPM.  LOCKED OUTFLOW VLV CLOSED AND TURNED BOTH PACKS TO MAX.  NO OTHER LIGHTS OR INDICATIONS.  WENT BACK TO AUTO AND WORKED OK.  BOTH PACKS WERE AT MINIMUM AT TIME OF PROBLEM.  PRESSURIZED A/C, FOUND (L) OVER-PRESS.  RELIEF VALVE OPENING PREMATURELY.  DEFERRED PER MEL 21-10-2, MEL NR 371331.  PRESSURIZED A/C, FOUND (L) OVER-PRESS. RELIEF VALVE OPENING PREMATUREL Y. REF AMM 21-31-05-2. ADJUSTED LEFT CABIN PRESSURE SAFETY VALVE TO 1/4 TURN COUNTER CLOCKWISE TO INCREASE CRACK PRESS DIFFERENTIAL CRACK POINT. OPS CHECKS GOOD ON GROUND. M371331 CLOSED.
